# SDR USAA2009090492371

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 514 hours, 142 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0123
- Condition: Low Pressure
- Location: R2 Door
- Part time: 514 hours, 142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 482 - DEN-PHL - EMERGENCY EQUIPMENT - PER CIDS, CHECK R2 DOOR PRESSURE.  SERVICED R2 DOOR PRESSURE PER MAINTENANCE MANUAL 52-22-00-03-614-002.
